MAUDE Adverse Event Report: CORIN LTD TRIFIT TS; TRIFIT TS TAPERED STEM STANDARD SIZE 7

CORIN LTD TRIFIT TS; TRIFIT TS TAPERED STEM STANDARD SIZE 7
Model Number 694.0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trifit ts / trinity dual mobility revision of the stem, ecima insert and biolox delta ceramic head after approximately 2 months due to a peri-prosthetic fracture from a fall.
 
Additional Manufacturer Narrative
(b)(4) initial report additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol, and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.A review of the available manufacturing records did not identify any findings that could be associated with the reported peri-prosthetic fracture.Based on the information provided, the root cause is determined as a patient related issue (trauma / fall) and not linked to the device design or performance.This case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entities representative or distributor caused or contributed to this event.

Brand Name
TRIFIT TS
Common Device Name
TRIFIT TS TAPERED STEM STANDARD SIZE 7
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key25619666
Report Number9614209-2026-00068
Device Sequence Number13310735
Product Code KWY
UDI-Device Identifier05055343877234
UDI-Public05055343877234
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121563
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number694.0007
Device Catalogue NumberNOT APPLICABLE
Device Lot Number594276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX DELTA MOD HEAD: 104.2810 LOT 611613; TRINITY DM ECIMA INSERT: 325.04.042 LOT 610533
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale